Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 150, NWS Cleveland, OH

July 26, 2025Crawford County, Pennsylvania; Ashtabula County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jul 26, 2025, 5:09 PM EDT for Crawford County, Pennsylvania; Ashtabula County, Ohio. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 26, 2025, 5:09 PM EDT (21:09 UTC)
Expired
Jul 26, 2025, 6:00 PM EDT
In force
51 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Ashtabula County, OH, Crawford County, PA

The radar

The Cleveland radar (KCLE), 112 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 26, 5:15 PM EDTTSTM WND DMG7 Ssw Conneaut Lake, PASeveral trees and wires down around Atlantic. Time estimated via radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 9.2 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2025-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 468 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2025-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
468 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
856 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

846 
WUUS51 KCLE 262109
SVRCLE
OHC007-PAC039-262200-
/O.NEW.KCLE.SV.W.0150.250726T2109Z-250726T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
509 PM EDT Sat Jul 26 2025

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Southeastern Ashtabula County in northeastern Ohio...
  Southwestern Crawford County in northwestern Pennsylvania...

* Until 600 PM EDT.

* At 509 PM EDT, a severe thunderstorm was located near Andover, or
  21 miles south of Ashtabula, moving east at 25 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Andover, Linesville, Pymatuning North, Pymatuning Central,
  Adamsville, Cherry Valley, Jamestown, and Hartstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4148 8034 4149 8052 4150 8052 4149 8064
      4150 8076 4167 8077 4171 8035
TIME...MOT...LOC 2109Z 267DEG 20KT 4159 8067 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Sefcovic
1 follow-up statement
666 
WWUS51 KCLE 262138
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
538 PM EDT Sat Jul 26 2025

OHC007-262148-
/O.CAN.KCLE.SV.W.0150.000000T0000Z-250726T2200Z/
Ashtabula OH-
538 PM EDT Sat Jul 26 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ASHTABULA COUNTY
IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4148 8034 4149 8052 4169 8052 4171 8035
TIME...MOT...LOC 2138Z 266DEG 17KT 4160 8037 

$$

PAC039-262200-
/O.CON.KCLE.SV.W.0150.000000T0000Z-250726T2200Z/
Crawford PA-
538 PM EDT Sat Jul 26 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHWESTERN CRAWFORD COUNTY...

At 538 PM EDT, a severe thunderstorm was located near Linesville, or
11 miles west of Meadville, moving east at 20 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Linesville, Pymatuning Central, Adamsville, Pymatuning North,
Jamestown, and Hartstown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4148 8034 4149 8052 4169 8052 4171 8035
TIME...MOT...LOC 2138Z 266DEG 17KT 4160 8037 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Sefcovic

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 4:15 PM EDT, 54 minutes earlier.

Area forecast discussion, Jul 26, 4:15 PM EDT, 54 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
415 PM EDT Sat Jul 26 2025

.SYNOPSIS...
A weak quasi-stationary front located across the lower Great
Lakes and Upper Ohio Valley will drift around the area through
Monday. An upper level ridge will build from the Central U.S.
into the Ohio Valley Monday and Tuesday with hotter weather. A
stronger cold front will arrive midweek with cooler and drier
weather for the end of the week.

&&

.NEAR TERM /THROUGH SUNDAY NIGHT/...
The main weather message for the near term period includes more
very warm and muggy conditions in the forecast along with
chances for scattered showers and thunderstorms. The higher rain
chances will favor the afternoon and evening hours associated
with diurnal convection from maximum heating.

We have a very moist, tropical-like airmass across the Ohio
Valley and lower Great Lakes this weekend. Precipitable water
ranges from 1.80" to 2.00"+ which is near the maximum value for
this time of year. There is a weak quasi-stationary frontal
boundary located across the lower Great Lakes and Upper Ohio
Valley this afternoon. This weak surface front will drift or
meander near our area through Sunday night. There is a large
upper level ridge currently over much of the southeastern U.S.
Our area is on the northern edge of this ridge and the mid level
steering flow is basically parallel to the weak surface front.
MLCAPE values are 1500-2500 J/KG this afternoon and DCAPE of
700-1000 J/KG. Effective deep-layer shear is modest at 25-30
knots. This atmospheric setup will favor scattered convection
with heavy rainfall rates and likely some gusty winds. There
could be a couple strong to severe storms that may produced a
few isolated damaging wind gusts this afternoon into the
evening. SPC has the area highlighted in a marginal risk for
severe weather today. WPC has the area highlighted in a marginal
to slight risk for excessive rainfall and flash flood threat.

Most of the convection will gradually decrease in intensity and
coverage as the evening progresses into the overnight hours.
Widely scattered or chance POPs will remain through the
overnight into Sunday morning. The nearly stalled front will
again be the focus for redevelopment of convection over northern
Ohio into NWPA Sunday. POPs will increase as well towards midday
and the afternoon Sunday. Rain chances will start to taper off
from north to south towards the evening as the surface boundary
sags southward into central Ohio. High temperatures will climb
back into the upper 80s to around 90 degrees Sunday afternoon.
Heat index values will be in the upper 90s. Convection on Sunday
will be similar in nature as today with localized heavy rainfall
and gusty winds possible.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
The heat and humidity will crank back up for Monday and Tuesday.
That weak front will finally wash out and the large upper ridge
over the southern CONUS will build into the Ohio Valley for a
couple days. Our rain chances will go down to slight POPs but
the main weather story for Monday and Tuesday will be the return
of excessive heat. High temperatures will likely range from the
upper 80s to lower/mid 90s. Surface dewpoints will be in the
lower to middle/upper 70s with very humid conditions. Heat index
values will range from the upper 90s to 104 degrees potentially.
We will monitor trends over the next day or so for a possible
Heat Advisory headline needed for the Monday and Tuesday
timeframe.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
Some relief from the heat and humidity will arrive with a
stronger cold front pushing southward across the Great Lakes
and Ohio Valley on Wednesday. We will increase POPs for
scattered showers and storms along and ahead of the cold front
midweek. A large upper level trough will carve out across the
Great Lakes into the Northeast CONUS for the end of next week. A
large surface high pressure system will drop southward from
southern Canada into the Great Lakes Thursday through Saturday.
Temperatures will be very pleasant with lower humidity levels.
High temperatures will be in the middle 70s to lower 80s.
Overnight low temperatures will be very nice in the 50s, away
from the lakeshore, for a few nights.

&&

.AVIATION /18Z Saturday THROUGH Thursday/...
Unsettled weather is anticipated over the next 24 hours as a
warm front continues to lift north of Lake Erie and a series of
shortwaves ripple across the local area. Multiple rounds of showers
and thunderstorms are likely through at least early Sunday
morning, although high res guidance continues to struggle with
the exact timing and placement of showers/storms through the
next 18 hours or so. Showers are beginning to develop over
inland Ohio with slightly stronger/more organized convection
moving into northwestern Ohio as of about 1730Z. Currently
thinking that this round of showers/storms will move east
across the area this afternoon into early this evening with
another round moving into the area near or shortly after 00Z
tonight. This round will likely move east into the overnight
with additional showers and perhaps a few thunderstorms possible
across NE OH/NW PA Sunday morning. Attempted to time out each
round of showers/storms for each TAF site, but amendments will
likely be needed as the situation evolves and confidence
increases.

VFR with scattered cumulus is likely outside of thunderstorms
through this evening, but there may be periods of MVFR ceilings
at KERI/KYNG this afternoon. Non-VFR conditions are likely in
any thunderstorms and moderate to heavy rain through Sunday
morning. Depending on where rain falls, there may be some patchy
fog and lower stratus late tonight into Sunday morning.

Winds will be south/southwest and under 10 knots through
tonight before becoming more westerly by Sunday afternoon.

Outlook...Non-VFR possible through Sunday in scattered showers
and thunderstorms with a frontal boundary lingering in the area.
Non-VFR possible in showers and thunderstorms Wednesday and
Wednesday night.

&&

.MARINE...
Winds will generally be variable and 10 knots or less through
early evening before shifting to the west/southwest and
increasing to 10 to 15 knots later tonight through Sunday
morning. Winds should diminish to 10 knots or less in the
western basin by Sunday afternoon, but winds and waves may
remain elevated in the eastern basin through the afternoon.
Southwest winds under 10 knots are expected late Sunday through
much of Monday before onshore flow develops and winds increase
to about 10 knots behind a cold front Tuesday into Wednesday.
Northeast winds 10 to 15 knots are expected as high pressure
begins to build into the region on Thursday.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...77
NEAR TERM...77
SHORT TERM...77
LONG TERM...77
AVIATION...15
MARINE...15
Hazardous weather outlook, Jul 26, 4:18 PM EDT, 51 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
418 PM EDT Sat Jul 26 2025

LEZ061-142>149-162>169-272030-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
418 PM EDT Sat Jul 26 2025

This Hazardous Weather Outlook is for Lake Erie.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-272030-
Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-
Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-
Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-
Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie-
418 PM EDT Sat Jul 26 2025

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Tonight.

Occasional showers and thunderstorms are expected today and tonight.
There is a Marginal Risk (level 1 of 5) for severe thunderstorms,
with damaging winds as the main threat. Thunderstorms will also be
capable of producing torrential rainfall, which may lead to localized
flash flooding with training or repeated storms.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Peak heat index values are expected to reach the upper 90s to 104
degrees Monday and Tuesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS.

In the hours before

Special weather statement, Jul 26, 3:55 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Cleveland OH
355 PM EDT Sat Jul 26 2025

OHZ032-262045-
Stark OH-
355 PM EDT Sat Jul 26 2025

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL STARK COUNTY
THROUGH 445 PM EDT...

At 355 PM EDT, Doppler radar was tracking a strong thunderstorm near
Dalton, or 12 miles west of Canton, moving east at 15 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Canton, Massillon, North Canton, Canal Fulton, Meyers Lake, Hills And
Dales, Perry Heights, and North Lawrence.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4074 8165 4091 8164 4090 8142 4074 8133
TIME...MOT...LOC 1955Z 259DEG 12KT 4081 8162

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Sefcovic
Special weather statement, Jul 26, 4:07 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Cleveland OH
407 PM EDT Sat Jul 26 2025

OHZ023-033-262045-
Mahoning OH-Trumbull OH-
407 PM EDT Sat Jul 26 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN TRUMBULL AND
NORTHEASTERN MAHONING COUNTIES THROUGH 445 PM EDT...

At 407 PM EDT, Doppler radar was tracking a strong thunderstorm near
Lordstown, or 9 miles south of Warren, moving east at 20 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Youngstown, Boardman, Niles, Campbell, Hubbard, Canfield, Lordstown,
Hilltop, Austintown, Struthers, Girard, McDonald, Poland, Ellsworth,
North Jackson, Churchill, Mineral Ridge, and Bolindale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4101 8093 4119 8092 4122 8059 4099 8061
TIME...MOT...LOC 2007Z 271DEG 15KT 4111 8083

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Sefcovic
Special weather statement, Jul 26, 4:26 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Cleveland OH
426 PM EDT Sat Jul 26 2025

OHZ033-262115-
Mahoning OH-
426 PM EDT Sat Jul 26 2025

...A STRONG THUNDERSTORM WILL IMPACT MAHONING COUNTY THROUGH 515 PM
EDT...

At 425 PM EDT, Doppler radar was tracking a strong thunderstorm near
Salem, moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Youngstown, Salem, Columbiana, Boardman, Campbell, Canfield, Sebring,
Austintown, Struthers, Poland, Ellsworth, New Middletown,
Lowellville, Beloit, Maple Ridge, Greenford, and Mineral Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4113 8076 4113 8052 4090 8052 4090 8082
      4093 8083 4093 8089 4090 8090 4091 8108
TIME...MOT...LOC 2025Z 280DEG 23KT 4097 8082

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Sefcovic
Special weather statement, Jul 26, 4:28 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Cleveland OH
428 PM EDT Sat Jul 26 2025

OHZ036-037-262115-
Marion OH-Morrow OH-
428 PM EDT Sat Jul 26 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL MARION AND SOUTHWESTERN
MORROW COUNTIES THROUGH 515 PM EDT...

At 427 PM EDT, Doppler radar was tracking a strong thunderstorm over
Prospect, or 9 miles south of Marion, moving northeast at 20 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Marion, Cardington, Prospect, Waldo, Caledonia, Green Camp, and
Fulton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4043 8303 4044 8308 4044 8325 4050 8325
      4051 8328 4069 8300 4047 8281 4042 8295
      4042 8302
TIME...MOT...LOC 2027Z 235DEG 17KT 4046 8314

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Sefcovic
Local storm report, Jul 26, 4:47 PM EDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
447 PM EDT Sat Jul 26 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     Marine Tstm Wind 3 ENE Catawba Island    41.60N 82.78W
07/26/2025  M45 MPH          LEZ143             OH   Buoy

            Buoy 45201 5 NW Marblehead gust to 39 knots.

&&

15
Special weather statement, Jul 26, 4:58 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Cleveland OH
458 PM EDT Sat Jul 26 2025

OHZ027-028-036-037-262130-
Crawford OH-Wyandot OH-Marion OH-Morrow OH-
458 PM EDT Sat Jul 26 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN MARION...EASTERN
WYANDOT...NORTHWESTERN MORROW AND SOUTHERN CRAWFORD COUNTIES THROUGH
530 PM EDT...

At 457 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Upper Sandusky to near Morral to near
Marion. Movement was northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Marion, Bucyrus, Upper Sandusky, Galion, Sycamore, Morral, Benton,
Nevada, Caledonia, North Robinson, Harpster, Oceola, and Iberia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4065 8320 4079 8336 4099 8321 4097 8310
      4087 8293 4072 8273 4054 8301
TIME...MOT...LOC 2057Z 219DEG 22KT 4079 8326 4068 8317 4062 8307

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Sefcovic

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 5:49 PM EDTSevere Thunderstorm WarningCLECrawford41 min
Jul 26, 2:38 PM EDTSpecial Weather StatementCLELucas37 min
Jul 26, 2:52 PM EDTSpecial Marine WarningCLE38 min
Jul 26, 2:58 PM EDTSpecial Weather StatementCLEMedina47 min
Jul 26, 3:19 PM EDTSevere Thunderstorm WarningCLEPortage, Summit24 min
Jul 26, 3:26 PM EDTSpecial Weather StatementCLEWayne34 min
Jul 26, 3:28 PM EDTSpecial Marine WarningCLE106 min
Jul 26, 3:37 PM EDTAreal Flood AdvisoryCLEMedina, Portage, Summit2 hr
Jul 26, 3:39 PM EDTSpecial Weather StatementCLESummit36 min
Jul 26, 3:55 PM EDTSpecial Weather StatementCLEStark50 min
Jul 26, 4:07 PM EDTSpecial Weather StatementCLEMahoning38 min
Jul 26, 4:26 PM EDTSpecial Weather StatementCLEMahoning49 min
Jul 26, 4:28 PM EDTSpecial Weather StatementCLEMarion47 min
Jul 26, 4:31 PM EDTSpecial Marine WarningCLE106 min
Jul 26, 4:41 PM EDTAreal Flood AdvisoryCLECuyahoga, Geauga39 min
Jul 26, 4:58 PM EDTSpecial Weather StatementCLECrawford, Wyandot32 min
Jul 26, 5:19 PM EDTFlash Flood WarningCLECuyahoga, Geauga73 min
Jul 26, 5:27 PM EDTSpecial Weather StatementCLECrawford, Seneca48 min
Jul 26, 5:32 PM EDTSpecial Weather StatementCLEHancock43 min
Jul 26, 5:37 PM EDTSpecial Weather StatementCLEKnox38 min
Jul 26, 6:09 PM EDTSpecial Weather StatementCLEHancock, Seneca, Wyandot51 min
Jul 26, 6:58 PM EDTSpecial Weather StatementCLECrawford47 min
Jul 26, 7:04 PM EDTSevere Thunderstorm WarningCLECrawford26 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2025Severe Thunderstorm Warnings in Ohio, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.